# SDR REXA2017103101158

- Difficulty date: October 31, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N336PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15336
- Aircraft time: 7,610 hours, 5,180 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Channel
- Part number: CC670392511
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 195DL HAS BROKEN SUPPORT BRACKET AT LEADING EDGE. REMOVED AND REPLACED PNL 195DL SUPPORT CHANNEL IAW SRM 51-42-13.
